Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 140849, 15 pages
http://dx.doi.org/10.1155/2014/140849
Research Article

A Simplified Milstein Scheme for SPDEs with Multiplicative Noise

Department of Applied Mathematics, Tarbiat Modares University, P.O. Box 14115-175, Tehran, Iran

Received 3 May 2014; Revised 21 June 2014; Accepted 29 June 2014; Published 4 August 2014

Academic Editor: Reza Ezzati

Copyright © 2014 B. Ghayebi and S. M. Hosseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Ghayebi and S. M. Hosseini, “A Simplified Milstein Scheme for SPDEs with Multiplicative Noise,” Abstract and Applied Analysis, vol. 2014, Article ID 140849, 15 pages, 2014. https://doi.org/10.1155/2014/140849.